A Sharp Maximal Function Estimate for Vector-Valued Multilinear Singular Integral Operator

Document Type: Research Paper

Authors

Abstract

We establish a sharp maximal function estimate for some vector-valued multilinear singular integral operators.
As an application, we obtain the $(L^p, L^q)$-norm inequality for vector-valued multilinear operators.

Keywords



Volume 37, No. 3
September and October 2011
Pages 235-248
  • Receive Date: 10 August 2009
  • Revise Date: 15 March 2012
  • Accept Date: 06 March 2010